Keerthi, SS and Sridharan, K (1990) Solution of parametrized linear inequalities by fourier elimination and its applications. In: Journal of Optimization Theory and Applications, 65 (1). pp. 161-169.
Restricted to Registered users only
Download (384Kb) | Request a copy
The parametric solution of a linear system of inequalities $Ax\leq Bb$, with parameter b, is considered. Fourier elimination is used to give a facial representation for the set of b-values for which the system is consistent. Some interesting applications of the problem are discussed. Although the worst case complexity of the method is an exponential function of the size of A, the computations are intuitive and very simple.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Springer.|
|Keywords:||Linear inequalities; polyhedra; linear programming; Fourier elimination|
|Department/Centre:||Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)|
|Date Deposited:||15 Feb 2008|
|Last Modified:||19 Sep 2010 04:42|
Actions (login required)